RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 4, Pages 558–576 (Mi mz6337)  

This article is cited in 1 scientific paper (total in 1 paper)

Completeness Theorem for Singular Differential Pencils

D. V. Poplavsky

Saratov State University named after N. G. Chernyshevsky

Abstract: A theorem completeness theorem of special vector functions induced by the products of the so-called Weyl solutions of a fourth-order differential equation and by their derivatives on the semiaxis is presented. We prove that such nonlinear combinations of Weyl solutions and their derivatives constitute a linear subspace of decreasing (at infinity) solutions of a linear singular differential system of Kamke type. We construct and study the Green function of the corresponding singular boundary-value problems on the semiaxis for operator pencils defining differential systems of Kamke type. The required completeness theorem is proved by using the analytic and asymptotic properties of the Green function, operator spectral theory methods, and analytic function theory.

Keywords: singular differential pencil, fourth-order differential equation, Weyl solution, Green function, boundary-value problem, operator spectral theory

DOI: https://doi.org/10.4213/mzm6337

Full text: PDF file (540 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:4, 528–544

Bibliographic databases:

UDC: 517.925
Received: 01.09.2008
Revised: 14.06.2010

Citation: D. V. Poplavsky, “Completeness Theorem for Singular Differential Pencils”, Mat. Zametki, 89:4 (2011), 558–576; Math. Notes, 89:4 (2011), 528–544

Citation in format AMSBIB
\Bibitem{Pop11}
\by D.~V.~Poplavsky
\paper Completeness Theorem for Singular Differential Pencils
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 4
\pages 558--576
\mathnet{http://mi.mathnet.ru/mz6337}
\crossref{https://doi.org/10.4213/mzm6337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2856747}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 4
\pages 528--544
\crossref{https://doi.org/10.1134/S0001434611030242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290038700024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955578510}


Linking options:
  • http://mi.mathnet.ru/eng/mz6337
  • https://doi.org/10.4213/mzm6337
  • http://mi.mathnet.ru/eng/mz/v89/i4/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Yurko, “Inverse Problems for First-Order Integro-Differential Operators”, Math. Notes, 100:6 (2016), 876–882  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:50
    References:22
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020